Shifted harmonic sums of order two

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2014) Shifted harmonic sums of order two. Communications of the Korean Mathematical Society, 29 (2). 239 - 255. ISSN 1225-1763

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.4134/CKMS.2014.29.2.239
Official URL
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > Other
Keywords parameter identity; partial fraction decomposition; harmonic number identities; gamma function; binomial coefficient
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login